# SDR DLL13952537

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND FITTING CORRODED, AT I/B SIDE RMLG HOLE 17-20.  REAMED HOLES TO .625 INCH, CORROSION REMOVED WITHIN LIMITS.  HFEC OF FACE AND HOLES, REOPENED PER PS 900-4-5, CAD PLATED PER PS 900-3-9 NR 4.  TURNED BUSHING TO SIZE AND TREATED, INSTALLED BUSHING AND REAMED TO SIZE.  OXIDE BLASTED.  PRIMED AND PAINTED.  PER SRM 57-14-00.
